Get Help call : 800-303-2482

Darvocet Abuse Signs 1-800-303-2482

Darvocet Abuse Signs

Due to the fact that Darvocet contains a narcotic, it is usually abused.

Darvocet works by binding itself into the opiate receptors of the brain, making the user feel less pain. This causes physical and psychological dependence on the drug leading to Darvocet addiction and eventually abuse. Therefore it is very risky to take larger amounts of Darvocet more frequently than recommended by a healthcare provider. Darvocet can be taken safely without causing any side effects at all by following the doctor’s instructions carefully.

However, tolerance can still develop even through normal prescription. This is brought about by the gradual accumulation of Darvocet in the patient’s body prompting him to take large doses of the drug more frequently than prescribed by a physician in order to get the same relief effect giving way to addiction and abuse of Darvocet. Darvocet abuse is very risky since taking a larger proportion of it than prescribed by a physician can cause death.

Darvocet abuse can be easily recognized by checking out for emergence of some common signs that are exhibited by persons who are addicted to the drug. This signs are brought about by the craving of the drug by users who dedicate most of their efforts trying to get as many doses as possible.

Darvocet Abuse Signs

These signs include switching from one doctor to another in order to get as many prescriptions as possible, having a strong need for Darvocet medication so as to perform normal chores, faking more pain than there is in order to request for more Darvocet, taking Darvocet through peculiar means that have not been approved by a healthcare provider like inhaling through the nose, begging or stealing other patients’ prescriptions, taking other opiates like dextropropoxyphene after running out of Darvocet, feeling a constant craving for Darvocet coupled with constant thoughts about taking the medication and insisting on getting the branded Darvocet while buying a prescription since users mistakenly think it is stronger than the generic one which is not the case.

Another way that one can determine if they are addicted to Darvocet is by checking if they develop any withdrawal symptoms after stopping medication.

Withdrawal effects from Darvocet addiction are a painful experience whose signs are intense body pains, nausea, excessive sweating, inner restlessness, craving for medication, diarrhea and drowsiness. If you suspect that someone close to you is going through Darvocet abuse, you should look for social signs which include sudden aloofness and need by the patient to be left alone.

Those who abuse the drug and have no steady source of income may lie and steal in order manage their money problems. Darvocet abuse causes sudden mood swings in some users making them to leave their close friends and get others who may be addicted.

Healthcare workers identify signs of Darvocet abuse in patients who ask for more Darvocet than required to treat a condition. Those who are going through Darvocet abuse also lie that they have lost or misplaced their prescription. Physical signs of Darvocet abuse may be observable too especially jaundice (yellowing of eyes and skin) which results from liver damage.

Leave a Reply

Speak to a counselors now